Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1990, Issue 404


Equidecomposability and discrepancy; a solution of Tarski's circle-squaring problem

M. Laczkovich
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1990.404.77

About the article

Published Online: 2009-12-09

Published in Print: 1990-02-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1990, Issue 404, Pages 77–117, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1990.404.77.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Andrew Marks and Spencer Unger
Annals of Mathematics, 2017, Volume 186, Number 2, Page 581
{Ł}ukasz Grabowski, András Máthé, and Oleg Pikhurko
Annals of Mathematics, 2017, Volume 185, Number 2, Page 671
A. Dudko and S. Favorov
Analysis and Mathematical Physics, 2011, Volume 1, Number 2-3, Page 115

Comments (0)

Please log in or register to comment.
Log in